# SDR JJBA20230130022

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 44,930 hours, 29,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST CEILING LINING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD AISLE CEILING EMERGENCY LIGHT BULB. OPS CHECK GOOD.
